The Vestibular Disorders Support Community
Read our welcome post, user support wiki & visit our member recommended products page

Vitamin d worsens symptoms

I have recently started taking vitamin d and have noticed my mav symptoms get worse about half an hour after taking a tablet, light sensitivity head pressure etc, why would it be causing my symptoms to be worse?

There might be some fillers or some crap that they throw in. Are they a good brand? Worth checking whats in them

I agree about the additives. There are all kinds of things in vitamins you wouldn’t expect. I was taking several supplements for a while, including vitamin D. I eventually figured out I do better without them. I never identified the reason why, whether it was the targeted ingredient or fillers, but that’s where I’ve ended up.

You probably need more MAGNESIUM.
A query Google for “migraine associated vertigo” magnesium gets 20,000 hits.
About 3% of people increasing their vitamin D levels will expose a Magnesium deficiency.
That said, Bio-Tech Pharmacal has a vitamin D supplement with zero additives, dyes, etc.

2 Likes

Hlahore you are correct, I had googled it and noticed the magnesium link, I have since started taking the magnesium and it has helped with the worsening of symptoms, I am taking Thorne vitamin d drops with added k2 and they are a good brand

3 Likes

This is a good and helpful insight for me. I am not aware that too much Vit D would trigger Magnesium. Thanks for sharing.